Show simple item record

dc.creatorNúñez Valdés, Juanes
dc.creatorTenorio Villalón, Ángel Franciscoes
dc.date.accessioned2017-02-20T11:13:06Z
dc.date.available2017-02-20T11:13:06Z
dc.date.issued2002
dc.identifier.citationNúñez Valdés, J. y Tenorio Villalón, Á.F. (2002). Sophus M. Lie. La Gaceta de la Real Sociedad Matemática Española, 5 (1), 121-130.
dc.identifier.issn1138-8927es
dc.identifier.urihttp://hdl.handle.net/11441/54457
dc.formatapplication/pdfes
dc.language.isospaes
dc.publisherReal Sociedad Matemática Españolaes
dc.relation.ispartofLa Gaceta de la Real Sociedad Matemática Española, 5 (1), 121-130.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleSophus M. Liees
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.publisherversionhttp://gaceta.rsme.es/abrir.php?id=163es
dc.contributor.groupUniversidad de Sevilla. FQM326: Geometría Diferencial y Teoría de Liees
idus.format.extent10 p.es
dc.journaltitleLa Gaceta de la Real Sociedad Matemática Españolaes
dc.publication.volumen5es
dc.publication.issue1es
dc.publication.initialPage121es
dc.publication.endPage130es

FilesSizeFormatViewDescription
Sophus M. Lie.pdf210.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional